# SDR 02310414

- Difficulty date: November 6, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N414FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3169
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Transducer
- Part number: 30B303303
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E, A

## Discrepancy

During climb of the flight, at 2500' AGL, the crew heard a loud "pop" and noticed that the r/h engine instruments were rolling back.  The crew secured the engine, returned to PHL, and landed without further incident.  Maintenance personnel performed a borescope inspection of the r/h engine with no adverse findings.  The p3 pressure transducer was removed and replaced, engine run operational checks and a maintenance acceptance flight (MAF) were satisfactory.  The aircraft was returned to service.
